# SDR 03FDEA00622

- Difficulty date: April 26, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FOUND OUTBOARD FLAP, INBOARD HINGE WING SIDE WITH PIVOT HOLE LOCATION CORRODED. CORROSION ON RT WING, OUTBOARD FLAP, INBOARD HINGE WING SIDE, PIVOT   BORE HOLE REMOVED AND REPAIR CARRIED OUT AS PER CMM 57-44-08, FIG.401.
